Pain In Knee

1 Reply Updated



Conversation Starter

Sham Sunder Gupta Says:


I have some pain in my wife's (44Y) knee since a week ago. Is Diacerein & Glucosamine Sulphate Tablets (Mobycerein) Biogenetic Pharma any side affect ? Pls suggest me. Thanking you.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Sonu Says:
via mobile

Sir, my mom is suffering from knee pain since 4-5days she has swelling in knees & she is also not able to walk swiftly she is of 39 yrs

REPLYSHAREREPORT
Was this helpful?     1     0  


Viewing page 1 of 1     Reply


More Discussions:

Knee pain since starting eliquis
My mom is experiencing severe knee pain since taking Eliquis. She and doctor have taken her off the medication. How long... 5 replies
knee pain and body pain
I visited a doctor about my knee pain and he told me that i am suffering from arthritis. He advised me to take these tab... 4 replies
Knee pain, leg tightness
I have been on Xarelto 5 days now, after being switched off Coumadin when I was in the hospital for blood clots in multi... 2 replies
KNEE PAIN
HAVING PAIN AND SWELLING IN RIGHT KNEE. X-RAY SHOWED SOME DEGENERATION OF BONES. i WAS PRESCRIBED DIACERIN , SHELCAL -CT... 2 replies
Knee Pain Tablets
sir im a basketball player age of 22 (M) because of the wrong landing i got a pain in my knee ball when ever im playing ... 1 reply
knee pains
knee pains ...when working condition ## Have you consulted a doctor? There are various things that could cause knee pain... 1 reply
knee painCFQI5Z
i have severe pain in my left knee for 8 months ,ican not bend the leg ,even scoting is a problem and standing for for f...
knee pain, back pain, diabet
In first instance I used HP KIT ( THREE TABLETS ) for 14 days . then I used pentacid dsr one tablet before break fast fo...
knee pains suggestions please
I reddy, would like to bring the following few lines for your information and necessary suggestion may please. My wife i...
Pain in the knees
I have pain in my knees.i have been prescribed Nermamax and zycel by my doctor,but i have no relief so far.My X-Ray of b... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 18 July 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA